About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 781563, 22 pages
http://dx.doi.org/10.1155/2012/781563
Research Article

Coupled Coincidence Point and Coupled Fixed Point Theorems via Generalized Meir-Keeler Type Contractions

1Institut Supérieur d'Informatique et des Technologies de Communication de Hammam Sousse, Université de Sousse, Route GP1, 4011 Hammam 4002 Sousse, Tunisia
2Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey

Received 25 April 2012; Revised 5 June 2012; Accepted 6 June 2012

Academic Editor: Dumitru Baleanu

Copyright © 2012 Hassen Aydi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove coupled coincidence point and coupled fixed point results of 𝐹 ∢ 𝑋 Γ— 𝑋 β†’ 𝑋 and 𝑔 ∢ 𝑋 β†’ 𝑋 involving Meir-Keeler type contractions on the class of partially ordered metric spaces. Our results generalize some recent results in the literature. Also, we give some illustrative examples and application.